Robust Observer-based control of switched nonlinear systems with quantized and sampled output
Kybernetika, Tome 51 (2015) no. 1, pp. 59-80
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
This paper deals with the robust stabilization of a class of nonlinear switched systems with non-vanishing bounded perturbations. The nonlinearities in the systems satisfy a quasi-Lipschitz condition. An observer-based linear-type switching controller with quantized and sampled output signal is considered. Using a dwell-time approach and an extended version of the invariant ellipsoid method (IEM) sufficient conditions for stability in a practical sense are derived. These conditions are represented as Bilinear Matrix Inequalities (BMI's). Finally, two examples are given to verify the efficiency of the proposed method.
This paper deals with the robust stabilization of a class of nonlinear switched systems with non-vanishing bounded perturbations. The nonlinearities in the systems satisfy a quasi-Lipschitz condition. An observer-based linear-type switching controller with quantized and sampled output signal is considered. Using a dwell-time approach and an extended version of the invariant ellipsoid method (IEM) sufficient conditions for stability in a practical sense are derived. These conditions are represented as Bilinear Matrix Inequalities (BMI's). Finally, two examples are given to verify the efficiency of the proposed method.
DOI :
10.14736/kyb-2015-1-0059
Classification :
93C30, 93C57, 93C62, 93D21
Keywords: switched systems; robust stabilization; quantization
Keywords: switched systems; robust stabilization; quantization
@article{10_14736_kyb_2015_1_0059,
author = {Perez, Carlos and Mera, Manuel},
title = {Robust {Observer-based} control of switched nonlinear systems with quantized and sampled output},
journal = {Kybernetika},
pages = {59--80},
year = {2015},
volume = {51},
number = {1},
doi = {10.14736/kyb-2015-1-0059},
mrnumber = {3333833},
zbl = {06433832},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.14736/kyb-2015-1-0059/}
}
TY - JOUR AU - Perez, Carlos AU - Mera, Manuel TI - Robust Observer-based control of switched nonlinear systems with quantized and sampled output JO - Kybernetika PY - 2015 SP - 59 EP - 80 VL - 51 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.14736/kyb-2015-1-0059/ DO - 10.14736/kyb-2015-1-0059 LA - en ID - 10_14736_kyb_2015_1_0059 ER -
%0 Journal Article %A Perez, Carlos %A Mera, Manuel %T Robust Observer-based control of switched nonlinear systems with quantized and sampled output %J Kybernetika %D 2015 %P 59-80 %V 51 %N 1 %U http://geodesic.mathdoc.fr/articles/10.14736/kyb-2015-1-0059/ %R 10.14736/kyb-2015-1-0059 %G en %F 10_14736_kyb_2015_1_0059
Perez, Carlos; Mera, Manuel. Robust Observer-based control of switched nonlinear systems with quantized and sampled output. Kybernetika, Tome 51 (2015) no. 1, pp. 59-80. doi: 10.14736/kyb-2015-1-0059
Cité par Sources :